# SDR AALA201709079006

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 8,239 hours, 3,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXIT DOOR CABIN PRESSURE COVER IS MISSING. REPLACED IAW AMM.
